Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Assouad, P.
Espaces $p$-lisses et $q$-convexes. Inégalités de Burkholder. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1974-1975), Exp. No. 15, 7 p.
Full text djvu | pdf | Reviews MR 407963 | Zbl 0318.46023 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=SAF_1974-1975____A14_0

Bibliography

[1] D.L. Burkholder: Annals of Probability 1973 vol. 11 19-42.
Article |  MR 365692 |  Zbl 0301.60035
[2] Adriano M. Garsia: Annals of Probability 1973 vol. 11 171-174.
Article |  MR 346897 |  Zbl 0289.60026
Copyright Cellule MathDoc 2014 | Credit | Site Map